# SDR EPUA201203010003

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N1242Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0939
- Aircraft time: 5,393 hours
- System (JASC): 3242 · Brake
- Part: Pad
- Condition: Worn
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES SEEM WEAK.  REPLACED BRAKE PADS IAW MM CHAP 32-40-00. GROUND CHECKED NORMAL.
